JournalscmhVol. 74, No. 3pp. 442–455

Intersection homology of toric varieties and a conjecture of Kalai

  • T. Braden

    Harvard University, Cambridge, USA
  • R. D. MacPherson

    Institute for Advanced Study, Princeton, USA
Intersection homology of toric varieties and a conjecture of Kalai cover
Download PDF

Cite this article

T. Braden, R. D. MacPherson, Intersection homology of toric varieties and a conjecture of Kalai. Comment. Math. Helv. 74 (1999), no. 3, pp. 442–455

DOI 10.1007/S000140050098